Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 9, NWS State College, PA

June 1, 2007York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 1, 2007, 4:55 PM EDT for York County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 4:55 PM EDT (20:55 UTC)
Expired
Jun 1, 2007, 8:00 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Whole counties

County York County, PA

The radar

The Sterling radar (KLWX), 124 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:40 PM EDTFLASH FLOOD2 Se East Prospect, PASEVERAL INTERSECTIONS AND BASEMENTS FLOODED IN LOWER WINDSOR TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 012057
FFWCTP
PAC133-020000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
455 PM EDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 800 PM EDT...

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM SEVERAL NEARLY STATIONARY THUNDERSTORMS OVER  
  EAST CENTRAL YORK COUNTY...FROM NEAR EAST PROSPECT TO HALLAM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROGUE... 
  HALLAM...SHENKS FERRY...WINDSOR...WRIGHTSVILLE AND EAST PROSPECT.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3987 7657 3978 7645 3985 7636 3991 7641
      3995 7647 4008 7655 4006 7669

$$

FORECASTER: LAMBERT
1 follow-up statement
000 
WGUS71 KCTP 012253
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT FRI JUN 1 2007

PAC133-020000-
YORK PA-
648 PM EDT FRI JUN 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR EAST
CENTRAL YORK COUNTY...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
EAST CENTRAL YORK COUNTY...NEAR HALLAM AND EAST PROSPECT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST 
PROSPECT...BROGUE...HALLAM...SHENKS FERRY...WINDSOR...WRIGHTSVILLE.

THE HEAVIEST RAIN SINCE LATE AFTERNOON HAS OCCURRED FROM KREUTZ 
CREEK BASIN NEAR HALLAM...TO FISHING CREEK BASIN JUST TO THE SOUTH 
OF EAST PROSPECT WHERE DOPPLER RADAR ESTIMATED UP TO 3 INCHES OF 
RAINFALL. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE THROUGH 8 
PM...ESPECIALLY FROM HALLAM TO EAST PROSPECT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN STATE
COLLEGE PA.

LAT...LON 3987 7657 3978 7645 3985 7636 3991 7641
      3995 7647 4008 7655 4006 7669

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:28 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 1, 4:28 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT FRI JUN 1 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL SLIDE OUT TO SEA AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST ACROSS THE UPPER
MISSISSIPPI VALLEY AND INTO THE GREAT LAKES. HAZY...WARM AND
HUMID CONDITIONS WILL PERSIST INTO THE WEEKEND WITH SCATTERED
SHOWERS AND THUNDERSTORMS. A SECONDARY SYSTEM WITH ORIGINS OVER
THE TROPICS WILL SLIDE UP THE EASTERN SEABOARD TOWARD EARLY NEXT
WEEK...CARVING OUT A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE
ACROSS MUCH OF THE EASTERN U.S. A COOL DOWN IS IN STORE FOR EARLY
NEXT WEEK WITH TEMPERATURES FALLING SLIGHTLY BELOW NORMAL FOR
EARLY JUNE.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
A DAY ALMOST IDENTICAL TO YESTERDAY. HAZY WARM AND HUMID WITH
DIURNAL CONVECTION ONGOING AT THIS TIME. THESE SLOW MOVING PULSE-
TYPE STORMS HAVE PRODUCED QUARTER-SIZED HAIL AND TORRENTIAL
RAINFALL. RUC ANAL GENERALLY SHOWS AROUND 1000J OF SB CAPE WITH A
POCKET OF OVER 2000J SITUATED OVER THE LOWER SUSQ VLY.
TALL...SKINNY CAPES OBSERVED ON SOUNDINGS FAVOR THE HEAVY
RAIN...AND HAVE MENTIONED IN THE ZONE TEXT AND GRIDS. STRONGER
UPDRAFTS ASSOC WITH SCT VIGOROUS CONVECTION HAVE ALSO BEEN
OBSERVED...WITH HIGH REFLECTIVITY CORES REACHING OVER 25-30KFT IN
SOME INSTANCES. 60+ DBZ LRC ALSO CONDUCIVE FOR TORRENTIAL
RAINFALL...WITH RAIN RATES ON THE ORDER OF 1-2 INCHES AN HOUR.

LOCALIZED FLOODING AS WELL ISOLATED HAIL AND WIND DAMAGE THREAT
WILL CONTINUE THROUGH THE EARLY EVENING. AS BLYR COOLS AND
STABILIZES...DIURNALLY DRIVEN STORMS SHOULD BEGIN TO WEAKEN.
HOWEVER...SOME RESIDUAL ELEVATED INSTABILITY MAY ALLOW FOR SCT/CHC
STORMS HEADING INTO THE OVERNIGHT PERIOD.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CONVECTION SHOULD EVENTUALLY DIE OFF AFTER MIDNIGHT WITH PATCHY FOG
DEVELOPING...ESPECIALLY WHERE IT RAINED. SATURDAY SHOULD START
SIMILAR TO THIS MORNING...BCMG HAZY WARM AND HUMID BY THE
AFTERNOON HOURS. GUIDANCE BLEND YIELDS UPR 70S/LOW 80S ACROSS THE
NRN AND WRN MTNS WITH MID/UPR 80S OVER THE SOUTH
CENTRAL/SOUTHEAST.

WE MAY SEE A LITTLE LESS DIURNAL CONVECTION DUE TO THE SLIGHT NVA
WE WILL BE UNDER ALOFT DURING PEAK HEATING DUE TO A SLIGHT
INCREASE IN NWRLY FLOW AT UPPER LEVELS OFF TO OUR NE. THIS WOULD
PUT US IN THE UNFAVORABLE RIGHT EXIT REGION...BUT A WEAK CAP AND
STILL-HIGH MOISTURE CAN STILL PROVIDE FIREWORKS...EVEN IF WE NEED
A SLIGHTLY BIGGER SPARK/LIFT TO START THEM. HAVE LOWERED POPS ONLY
SLIGHTLY TO JUST BELOW 30 PCT AND CONFINED THEM TO THE AFTN HRS ON
SAT DUE TO THESE CONSIDERATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
NOT MUCH CHANGE IN THE LONGER TERM...RESULTING IN A MANUAL BLEND
OF PREVIOUS FCAST WITH THE LATEST MODEL DATA.

UPPER LEVEL HEIGHTS WILL BE ERODING AS A PAIR OF CYCLONES...ONE
MOVING EAST ACROSS THE UPPER MS VLY AND THE OTHER CREEPING NWD
ALONG THE SERN COAST...WILL AID IN CARVING OUT A MEAN ERN CONUS
MID/UPR LVL TROF. PHASING ISSUES WILL SURLY NEED TO BE
RESOLVED...BUT ENSEMBLE DATA SHOWS ANOMALOUS 500 HPA HEIGHTS AND
BLW NORMAL MSLP OVER THE REGION - WHICH WILL ULTIMATELY TRANSLATE
INTO COOLER AND UNSETTLED CONDS. HAVE FAVORED THE COOLER/WETTER
GUID OVERALL FROM LATE IN THE WEEKEND INTO MID WEEK...WHICH AGREES
WITH THE TREND NOTED IN THE MREF 1000-850MB TEMPERATURE PLUMES.
EMBEDDED S/W TROFS AND ASSOC COLD FRONTS WILL TRANSLATE THROUGH
THE REGION BRINGING ALMOST DAILY CHC FOR SHOWERS AND THUNDERSTORMS
THROUGH MID WEEK. MREF SHOWS HEIGHTS RETURNING BACK TO NORMAL BY
LATE WEEK /THUR/ WITH TEMPS FOLLOWING SUITE.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE ONLY AIRFIELD THAT RECEIVED A NON TRIVIAL AMOUNT OF
PRECIPITATION WITH YESTERDAYS CONVECTION WAS KUNV. AS
SUCH...CEILINGS AND VISIBILITIES HAVE DROPPED INTO THE LIFR
CATEGORY. EXPECT THAT DISSIPATE BY 14Z. OTHER AIRFIELDS REMAIN IN
IFR OR MVFR CATEGORY DUE TO BR AND THIS WILL IMPROVE THROUGH THE
MORNING AS WELL.

CONDITIONS THROUGH 00Z/SAT WILL BE SIMILAR TO YESTERDAY AS
SCATTERED CONVECTION WILL DEVELOP ACROSS THE AREA. COVERAGE WILL
BE LESS THAN 50 PERCENT AND THE LIKELIHOOD THAT CONVECTION WILL
OCCUR OVER THE FIVE MILE RING OF ANY PARTICULAR AIRFIELD IS
DIFFICULT TO DETERMINE. SO FAR JUST PLACED CB IN THE TAF BUT ANY
AIRFIELD COULD SEE CONVECTION AFTER 18Z AND DIMINISHING AFTER 01Z.

SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID
WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS
WILL KEEP THE AREA UNSETTLED BUT NOT A WASHOUT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...LACORTE/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LACORTE
Hazardous weather outlook, Jun 1, 3:24 AM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT FRI JUN 1 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-020730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
324 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Jun 1, 1:11 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT FRI JUN 1 2007

PAZ037-011815-
TIOGA-
111 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...

AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF WELLSBORO.  THIS STORM IS
NEARLY STATIONARY.

THE THUNDERSTORM WILL STAY OVER MAINLY RURAL AREAS OF CENTRAL TIOGA
COUNTY.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: LA CORTE
Special weather statement, Jun 1, 1:39 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
139 PM EDT FRI JUN 1 2007

PAZ024-025-011830-
BLAIR-CAMBRIA-
139 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMBRIA AND
SOUTHWESTERN BLAIR COUNTIES...

AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF PORTAGE...MOVING NORTHEAST AT 10
MPH.

THE THUNDERSTORM WILL BE NEAR SPRING HILL AROUND 155 PM...SKI GAP
AND CLAYSBURG AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 16 AND 28.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: LA CORTE
Special weather statement, Jun 1, 2:17 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI JUN 1 2007

PAZ034-011845-
BEDFORD-
217 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEDFORD COUNTY...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WINDBER...MOVING NORTHEAST
AT 5 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR BLUE KNOB STATE PARK AROUND 245 PM.

FORECASTER: STEINBUGL
Local storm report, Jun 1, 3:05 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 S OSCEOLA MILLS       40.84N 78.27W
06/01/2007  M1.00 INCH       CENTRE             PA   TRAINED SPOTTER

            A FEW LARGER STONES...PARTIALLY COVERING THE GROUND IN
            SPOTS

&&

STEINBUGL
Special weather statement, Jun 1, 3:07 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT FRI JUN 1 2007

PAZ005-006-012000-
MCKEAN-POTTER-
307 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POTTER AND SOUTHERN
MCKEAN COUNTIES...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST
OF OLEAN TO 22 MILES SOUTHEAST OF BRADFORD TO 15 MILES SOUTHEAST OF
BRADFORD TO 7 MILES EAST OF KANE...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR ROULETTE AROUND 325 PM...COUDERSPORT AROUND
340 PM...NORWICH AROUND 355 PM AND DENTON HILL STATE PARK AROUND 400
PM.

FORECASTER: LA CORTE
Special weather statement, Jun 1, 3:37 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT FRI JUN 1 2007

PAZ010-012000-
ELK-
337 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELK COUNTY...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF JOHNSONBURG...MOVING
SOUTHEAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND HAIL ARE POSSIBLE WITH THIS STORM. VERY
HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR EAST BRANCH DAM AROUND 355 PM AND ST. MARYS
AROUND 400 PM.

FORECASTER: LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:50 PM EDTSevere Thunderstorm WarningCTPBlair55 min
Jun 1, 2:50 PM EDTSevere Thunderstorm WarningCTPBlair55 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningCTPCentre50 min
Jun 1, 3:29 PM EDTFlash Flood WarningCTPSomerset3 hr
Jun 1, 3:43 PM EDTSevere Thunderstorm WarningCTPBlair47 min
Jun 1, 3:44 PM EDTSevere Thunderstorm WarningCTPClearfield61 min
Jun 1, 3:50 PM EDTSevere Thunderstorm WarningCTPYork55 min
Jun 1, 5:18 PM EDTSevere Thunderstorm WarningCTPYork42 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 1, 5:28 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Jun 1, 6:15 PM EDTFlash Flood WarningCTPLancaster3 hr
Jun 1, 6:31 PM EDTSevere Thunderstorm WarningCTPUnion59 min
Jun 1, 6:46 PM EDTSevere Thunderstorm WarningCTPLycoming29 min
Jun 1, 7:06 PM EDTFlash Flood WarningCTPDauphin3 hr
Jun 1, 7:58 PM EDTFlash Flood WarningCTPYork2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.